# SDR UIEA2020091081963

- Difficulty date: September 8, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 107,925 hours, 21,397 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 43367310044074
- Part serial: NSN
- Condition: Malfunctioned
- Location: Isolation Valve
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LT ISOLATION VALVE INDICATION LIGHT INOP.  TRANSFERRED TO MDDR 134049 IAW MEL 36-22-04-01, CAT C.  REMOVED AND REPLACED KORRY SWITCH, OPS GOOD.  THIS CLEARS DMI #134049, IAW AMM 33-13-00. TIME INITIAL-DC 1135Z.
